# SDR HALA20230908195

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A330-243
- Aircraft serial: 8157
- Aircraft time: 14,987 hours, 3,205 cycles
- Engine: Iae PW1133GAJM
- Engine time: 8,528 hours, 4,156 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Stator Vane
- Part number: 10209261
- Part serial: LSGCAK5250
- Condition: Faulty
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 1 COMPRESSOR VANE FAULT ON ECAM. REMOVED AND REPLACED ENG 1 HPC STATOR VANE PRIMARY ACTUATOR PER AMM 75*31-02. OPS CHECK GOOD. OK TO CONTINUE SERVICE.
